# SDR FDEA201012224739

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 19,094 hours, 10,289 cycles
- Engine: Ge CF680
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Cracked
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 683L296G01
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 RT THRUST REVERSER COWL FWD RING FLANGE GOT CRACK AT UPPER  EDGE, ABOUT 1.5 INCH.  REPAIR THE DAMAGE AREA WITH DOUBLER AND FASTENERS IAW DWG NR: SRZ-78-002.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
